Graph parameters and semigroup functions

László Lovász, Alexander Schrijver

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We  prove a general theorem on semigroup functions that implies characterizations of graph partition functions in terms of the positive semidefiniteness ('reflection positivity') and rank of certain derived matrices. The theorem can be applied to undirected and directed graphs as well as hypergraphs.

Original languageEnglish
Pages (from-to)987-1002
Number of pages16
JournalEuropean Journal of Combinatorics
Volume29
Issue number4
DOIs
Publication statusPublished - May 1 2008

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this